# SDR AALA20070232

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 12592
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY ESCAPE PATH SEAT LIGHT IN FORWARD SECTION OF CABIN INOPERATIVE.  REPLACED BATTERY PACK AT AB5-2 FOR EMERGENCY ESCAPE PATH SEAT LIGHT IN FORWARD SECTION OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
